# SDR DALA1309030682

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,957 hours, 29,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV, MX REPORTED CORROSION DAMAGE TO THE LOWER OTBD CHORD OF THE C2 CARGO DOOR SILL AT FS 1422.  REMOVED CORROSION, INSPECTED, FABRICATED REPAIR, AND TREATED AREA IAW ERA 495844-14, REV B.
